MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® I.C. COMPLETE CARE® FOLEY TRAY

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® I.C. COMPLETE CARE® FOLEY TRAY
Catalog Number 900014A
Medical Device Problem Codes Material Fragmentation (1261); Melted (1385); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Initial reporter name: (b)(6).This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that upon opening, a significant amount of sterile water leaked out from the tip of the foley catheter, so the health professional refrained from using it.
 
Additional Manufacturer Narrative
Correction: d, f, g.The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Initial reporter name: souseikai general hospital, medical corporation.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that upon opening, a significant amount of sterile water leaked out from the tip of the foley catheter, so the health professional refrained from using it.Per clarification information received via email on 22jan2026, it was reported issue was that the damage of the syringe resulting in leakage.So, not deflation due to trauma.

Brand Name
BARDEX® I.C. COMPLETE CARE® FOLEY TRAY
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23277879
Report Number1018233-2025-09057
Device Sequence Number8844272
Product Code MJC
UDI-Device Identifier00801741019364
UDI-Public(01)00801741019364(11)250506(17)270628(10)MYKP1656
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K910318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number900014A
Device Lot NumberMYKP1656
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer01/22/2026
05/12/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date02/05/2026
05/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown